Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 3, pp. 271-286 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A New Approach to the $L^{2}$-regularity Theorems for Linear Stationary Nonhomogeneous Stokes Systems

H. Beir\ ao da Veiga

Abstract: We give a very simplified version of the $L^{2}$-regularity theorem for solutions of a nonhomogeneous system of the Stokes type (see (1.3)$_{\lambda}$) which coincides with the Stokes system when $\lambda=0$ (see Theorem 1.1). We also give a corresponding approximation theorem (see Theorem 1.2).

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition